# SDR HNAA2015081000253

- Difficulty date: August 8, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 54,007 hours, 61,339 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, NR 1 ENGINE OIL PRESSURE WARNING LIGHT INTERMITTENTLY FLASHED AND NR 1 ENGINE OIL PRESSURE GAGE FLUCTUATED 45-55 PSI.  CREW SHUT ENGINE DOWN.  CHECKED ENGINE OIL. FOUND 6 QUARTS LOW.  SERVICED ENGINE OIL.  GROUND RAN ACFT. NO LEAKS OR PRESSURE FLUCTUATION NOTED REF 12-10-79 AND 79-32-00.  OK FOR SERVICE, NOTE-6 QTS OIL ADDED.
